Azerbaijan National Academy of Science

The first website of Azerbaijan (1995)

HOME PAGE  >>  PhD Institute of Mathematics and Mechanics

Orujova Aygun Tofig gizi
Place of birth Azerbaijan Republic, Mingachevir city 
Date of birth 02.04.1987 
Education Baku State University 
Scientific degree PhD in mathematics  
Title  
Topic of  PhD thesis:

-         specialty code

-         specialty name

-         topic name

 

1202.01

Analysis and Functional Analysis

Embedding theorems in generalized Besov – Morrey type spaces

Total number of printed scientific publications:

-          number of scientific publications printed abroad:

-          number of papers  published in journals indexed and abstracted in international databases

22

 

3

 

3

Number of patents and certificates of authorship  
Staff training:     

-         number of  PhD

 
Basic scientific achievements The main scientific direction is devoted to the study of the embedding theorem to functional spaces. In other words, new Morrey spaces with new parameters are introduced. To study the differential and differential-difference properties of functions from these spaces, both integrable and interpolated theorems are proved using the integral representation. It is also proved that the generalized mixed derivative of the functions from these spaces belong to the Hölder class. It should be noted that in the parametric case, representations of smoothness index is higher than in the case of the classical representation are proved. The obtained theoretical results are effectively applied to the problems of existence, uniqueness, and solvability of solutions of the corresponding partial differential equations. In other words, the high degree of the smoothness index of  the considered generalized solutions of equations approximates it even closer to the case of the classical solution. 
Names of scientific works 1. On Riesz-Thorin type theorems in Besov-Morrey spaces and its applications, American Journal of Mathematics and Mathematical Sciences vol.1, No.2, 2012,pp.139-154.(həmməllif A.M.Najafov).

2. On properties of generalized spaces Besov - Morrey, with dominant mixed derivatives, Proceeding of Institute of Mathematics and Mechanics, vol. 41, №1. Pp.3-15. Baku-2015 (həmməllif A.M.Najafov).

3. Interpolation theorems of the generalized Besov- Morrey type spaces with dominant mixed derivatives, Transactions of NAS of Azerbaijan, Issue Mathematics, 35 (4), 131-142 (2015).

4. On solutions of one class of partial differential equations, Electron. Jour. Qual. Theory Differ. Equ. 2017, No. 44, 1-9. IF.0,926 (Q1)TR https://doi.org/10.14232/ejqtde.2017.1.44 (həmməllif A.M.Najafov).

5. Interpolation theorems on the Nikolskii-Morrey type spaces, Caspian Journal of Applied Mathematics, Ecology and Economics, 6(1) July,2018, pp-111-121.(həmmüəllif Mustafayeva F.F.)

6. On embedding theorems in Sobolev-Morrey type spaces Journal of Contemporary Applied Mathematics, Vol. 8, no2, 2018, http://journalcam.com/wp-content/uploads/2018/09/2.pdf (həmmüəllif R.F. Babayev)

Membership with international and foreign scientific organizations  
Pedagogical activity 5 year 
Other activities  
Awards and prizes  
Main place of work and its address Institute of Mathematics and Mechanics of ANAS, 9 B.Vahabzadeh str., Baku, Azerbaijan
Position Research associate
Office phone (+994 12) 5386217 
Mobile (+994 50) 3649552 
Home phone  
Fax (+994 12) 5390102 
E-mail orudjova.aygun@gmail.com